# SDR HNAA2023080200259

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 41,763 hours, 37,102 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

IN FLIGHT PTRIM BACK UP INOP DISPLAYED ON EICAS
 FACT  29JUL23  18:31  PHL
  PDPU THE AC/ PERFORMED OPS IAW AMM 27-40-00-700-802-A. OPS CHECK GOOD, OK FOR SERVICE
